Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes temper tantrums while on Abilify, Wellbutrin and Cymbalta?

I am 69 yrs old, take abilify, wellbutrin and cymbalta for depression, Norco and Morphine for back pain. I have started having Temper Tantrums where I yell and scream at my husband (usually because he has said/done something to make me angry.) I feel totally out of control and it scares me. This is not like me at all. This has happened twice now. Is it just a temper tantrum or could there be an underlying problem?
Mon, 2 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Temper and mood issues can be associated with depression. Please be advised to.follow up with your psychiatrist to undergo a detailed assessment and discuss the need for medication alteration and psychotherapy.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Lamictal 50 mg in daytime and 100 at night. I also have abilify, cymbalta, konopin and wellbutrin. Can it be causing my severe...